MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT, 3.5MM HEX X 15MM, STERILE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. CHECKPOINT, 3.5MM HEX X 15MM, STERILE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 116230
Medical Device Problem Codes Difficult to Remove (1528); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Checkpoint was left in patient.Doctor made this choice.Case type: tha.Surgical delay: x - =15 minutes.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted based on the results of investigation.Reported event: checkpoint was left in patient.Doctor made this choice.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 07/20/2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 116230, l/n w58901-1 shows no additional complaints related to the failure in this investigation.Conclusions: the alleged failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.¿if device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
CHECKPOINT, 3.5MM HEX X 15MM, STERILE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8689847
Report Number3005985723-2019-00421
Device Sequence Number2948055
Product Code OLO
UDI-Device Identifier00848486002978
UDI-Public00848486002978
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number116230
Device Lot NumberW58901-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR